# SDR UALA2011092805246

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 80,590 hours, 12,924 cycles
- Engine: Pwa PW4060
- System (JASC): 2600 · Fire Protection System
- Part: Lamp
- Condition: Inoperative
- Location: Squib Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SQUIB TEST INOPERATIVE.  RELAMPED AND CYCLED SWITCH, TEST NORMAL.
